MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 MULTI-HOLE

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 MULTI-HOLE
Catalog Number 01.32.152MH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 november 2019: lot 1900203: 50 items manufactured and released on 13-june-2019.Expiration date: 2024-05-29.No anomalies found related to the problem.To date, 32 items of the same lot have been already sold without any similar reported event.Additional implants involved in the event, batch review performed on 11 november 2019 screws: impact 01.32.6535 cancellous bone screw, flat head ø 6,5 l 35 (k103721) lot.185348 lot 185348: 110 items manufactured and released on 20-july-2018.Expiration date: 2023-07-11.No anomalies found related to the problem.To date, 77 items of the same lot have been already sold without any similar reported event.Screws: impact 01.32.6525 cancellous bone screw, flat head ø 6,5 l 25 (k103721) lot.1900967 lot 1900967: 200 items manufactured and released on 21-mar-2019.Expiration date: 2024-03-09.No anomalies found related to the problem.To date, 150 items of the same lot have been already sold without any similar reported event.Liner: impact 01.32.3644hcat hooded pe hc liner ø36/e (k132879) lot.1810227.Lot 1810227: 50 items manufactured and released on 20-dec-2018.Expiration date: 2023-12-05.No anomalies found related to the problem.To date, 34 items of the same lot have been already sold without any similar reported event.Screws: impact 01.32.6530 cancellous bone screw, flat head ø 6,5 l 30 (k103721) lot.1902135 lot 1902135: 450 items manufactured and released on 2-apr-2019.Expiration date: 2024-03-19.No anomalies found related to the problem.To date, 304 items of the same lot have been already sold without any similar reported event.Stem: amistem p 01.18.403 amistem-p std stem size 3 (k173794) lot.180727.Lot 180727: 180 items manufactured and released on 13-jun-2018.Expiration date: 2023-06-05.No anomalies found related to the problem.To date, 165 items of the same lot have been already sold without any similar reported event.Ball heads: cocr 01.25.031 cocr ball head 12/14 ø 36 size m 0 (k080885) lot.147314.Lot 147314: 100 items manufactured and released on 3-mar-2015.Expiration date: 2023-06-05.No anomalies found related to the problem.To date, 89 items of the same lot have been already sold with one similar reported event.
 
Event or Problem Description
Washout performed after 2 months from the primary due to signs of an infection (the pathogen is unknown).The surgeon performed a washout and did not explant any implants.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø52 MULTI-HOLE
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9376095
Report Number3005180920-2019-00995
Device Sequence Number3090496
Product Code LPH
UDI-Device Identifier07630030810800
UDI-Public07630030810800
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2024
Device Catalogue Number01.32.152MH
Device Lot Number1900203
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2019
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;